Limit formulas for metric measure invariants and phase transition property

Ryunosuke Ozawa, Takashi Shioya

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We generalize the observable diameter and the separation distance for metric measure spaces to those for pyramids, and prove some limit formulas for these invariants for a convergent sequence of pyramids. We obtain various applications of our limit formulas as follows. We have a criterion of the phase transition property for a sequence of metric measure spaces or pyramids, and find some examples of symmetric spaces of noncompact type with the phase transition property. We also give a simple proof of a theorem in Funano and Shioya (Geom Funct Anal 23(3):888–936, 2013) on the limit of an N-Lévy family.

Original languageEnglish
Pages (from-to)759-782
Number of pages24
JournalMathematische Zeitschrift
Volume280
Issue number3-4
DOIs
Publication statusPublished - 2015 Aug 26

Keywords

  • Concentration of measure
  • Dissipation
  • Metric measure space
  • Observable diameter
  • Pyramid
  • Separation distance

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Limit formulas for metric measure invariants and phase transition property'. Together they form a unique fingerprint.

Cite this